# SDR CA120823012

- Difficulty date: April 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2403110100909
- Condition: Cracked
- Location: Nlg Ww
- Part time: 25,400 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL 375 HR INSPECTION, A CRACK WAS DISCOVERED VISUALLY IN THE NLG WHEEL WELL. MORE SPECIFICALLY, THE CRACK WAS LOCATED IN THE LT SIDE OF THE NLG BEAM, UPPER CHORD FROM FS 53 TO FS 46.  THE LENGTH OF THE CRACK WAS DETERMINED BY LPI INSPECTION AFTER DIS-ASSEMBLY IN THE DAMAGED AREA.   THE TYPE CERTIFICATE HOLDER WAS CONTACTED FOR AN APPROVED ENGINEERED REPAIR.  THEY PROVIDED REPAIR DESIGN APPROVAL P-RA12-040/D FOR THE REPAIR. THE REPAIR WAS COMPLETED AND ACFT WAS RETURNED TO SERVICE.  IAW THE RDA, WE ARE TO CONTINUE WITH OUR NORMAL INSPECTION PROGRAM IN THIS AREA. NO ADDITIONS ARE REQUIRED IN REGARDS TO EXTRA INSPECTIONS.
